# SDR VTZA97375

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Rings
- Part number: ASK226
- Condition: Failed
- Location: Rt Bleed Duct
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD/PVD - FLT 6215 - DURING CRUISE AT 1244 HOURS ON 7-29-97, MADE AN UNSCHEDULED LANDING DUE TO RIGHT DUCT FAIL LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE  INSPECTED AND REMOVED AND REPLACED BLEED DUCT O-RINGS, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
